Bluelight

Thread: black thick blood

Results 1 to 5 of 5
  1. Collapse Details
    black thick blood 
    #1
    Bluelighter ibetweaking's Avatar
    Join Date
    May 2018
    Location
    The 6ix(Toronto)
    Posts
    102
    so i been iving alot recently and now my blood is black asf and slushy this happened yesterday but it reverrted to normal after a while of not shooting i dont think its anything serious as i feel no pain and the blood draws smooth its just kinda thick and very very dark red like almost black
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Basic Drug Discussion

    Join Date
    Aug 2011
    Posts
    1,035
    It happens when you repeatedly use the same injection site, or when you are very dehydrated.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    Other Drugs
    Jekyl Anhydride's Avatar
    Join Date
    Jul 2016
    Location
    Krootabulon
    Posts
    3,996
    Might not be a bad idea to go and get a CBC (complete blood count) and maybe a Chem 20 (comprehensive metabolic panel) if this keeps up.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    I deal with this everyday at my job. As a plasmapherisis tech, I take while blood and separate the plasma from the RBCs. I have learned that the darker the blood is, it usually coincides with their hematocrit levels being elevated. The higher the HCT, the higher RBC/plasma ratio. It is usually a symptom of dehydration and can be fixed within 24 hours if you drink enough water. It will take me up to 2.5 hrs (compared to 45min as the average collection time) to collect a little under a liter if they are dehydrated and have dark blood. And it tends to clot very easily. Drink water and it should go back to its lighter red state.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Can't edit on the mobile site on my phone but I just reread my post and realized I didn't fully give you an answer to your question. Your blood is very thick, it has a high red blood cell to plasma ratio. Your probably very dehydrated. Plasma is ~90-95% water. Drink more water and your blood will return to its regular color. You don't want very thick blood pumping through your body, especially when using stimulants. Thick blood has a tendency to coagulate and form clots, and stimulants are vasoconstrictors and tend to dehydrate you even more, you risk forming clots and having serious problems with your cardiovascular system. If it is that dark and it hasn't even been separated from the plasma in your body, you NEED more water.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •